Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 31 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Transaction Costs and Asset Valuation

Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

2
Optimal investment, consumption and retirement choice problem with disutility and subsistence consumption constraints

Lim, Byung Hwa; Shin, Yong Hyun; Choi, UJinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.345, no.1, pp.109 - 122, 2008-09

3
Optimal Policies with a Loss Risk and a Higher Borrowing Rate

Ho-Seok Lee; Choi, UJinresearcher, INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, v.3, no.30, pp.1481 - 1497, 2008

4
Two trigonometric quadrature formulae for evaluating hypersingular integrals

Kim, P; Choi, UJinresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.56, no.3, pp.469 - 486, 2003-01

5
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

6
An algorithm for optimal portfolio selection problem with transaction costs and random lifetimes

Choi, UJinresearcher; Jang, Bong-Gyu; Koo, Hyeng-Keun, APPLIED MATHEMATICS AND COMPUTATION, v.191, no.1, pp.239 - 252, 2007-08

7
Optimal consumption and portfolio selection problem with downside consumption constraints

Shin, Yong Hyun; Lim, Byung Hwa; Choi, UJinresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.188, no.2, pp.1801 - 1811, 2007-05

8
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

9
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

10
On the Chebyshev quadrature rule of finite part integrals

Kim, P; Ahn, S; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.180, no.1, pp.147 - 159, 2005-08

rss_1.0 rss_2.0 atom_1.0